# SDR EIA2007112

- Difficulty date: April 21, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,431 hours, 16,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP NR 9 ON LT MAIN ENTRY DOOR CRACK NOTED DURING ACCOMPLISHMENT OF EO, LOCATED AT BS 488 FRAME WEB TOOLING HOLE.  REPAIRED MAIN ENTRY DOOR FRAME STA 488 PER SRM B747 53-10-04 FIG 121.
